# SDR MASA2016092412412

- Difficulty date: September 24, 2016
- Submitted: September 25, 2016
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 29,050 hours, 23,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12F EMERGENCY EXIT SIGN HAD ONE BULB INOPERATIVE.  REPLACED THE BULB.
